# SDR 06FDEA1996

- Difficulty date: May 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 50,216 hours, 8,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING FIXED L/E BEADED DOUBLER FOUND CRACK BETWEEN XORS 692 AND 698.   CRACK ON RT WING FIXED L/EDGE BEADED DOUBLER BETWEEN STA XOS 692   AND 698  REPAIRED AS PER FEDEX EA 1-5730-99656,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
